# SDR SWIA971402

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Engine: Pwa PW118B
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM RIGHT ELEVATOR CABLE SHOWING SIGNS OF WEAR AT BELLCRANK.  WEAR CAUSED BY A SCREW BECOMING LODGED BETWEEN QUADRANT AND CABLE.  EMBRAER MM IPC 27-31-00 ITEM 210 OF SECTION B PAGE 0 DATED JAN 10/87 SHOWS LOCATION OF QUADRANT.  INSTALLED NEW CABLE ON RIGHT ELEVATOR LOWER SIDE IAW MM 27-00-01.
